# SDR SWIA200514650

- Difficulty date: March 2, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 2,352 hours, 1,488 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM SWITCH DOES NOT RESPOND NORMALLY TO THE RIGHT.  REPLACED RUDDER TRIM PANEL IN REFERENCE TO CRJ700 MM27-12-10.  OPERATIONAL CHECK GOOD.
